On a certain class of linear differential equations
Applicationes Mathematicae, Tome 7 (1963) no. 1, pp. 59-76
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_7_1_59_76,
author = {T Iwi\'nski},
title = {On a certain class of linear differential equations},
journal = {Applicationes Mathematicae},
pages = {59--76},
year = {1963},
volume = {7},
number = {1},
doi = {10.4064/am-7-1-59-76},
zbl = {0128.30704},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-7-1-59-76/}
}
T Iwiński. On a certain class of linear differential equations. Applicationes Mathematicae, Tome 7 (1963) no. 1, pp. 59-76. doi: 10.4064/am-7-1-59-76
Cité par Sources :